Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 9, Pages 515-554
http://dx.doi.org/10.1155/S016117120201181X

Skein modules of links in cylinders over surfaces

Mathematisches Institut, Universität Basel, Rheinsprung 21, Basel CH-4051, Switzerland

Received 3 February 2001; Revised 18 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jens Lieberum, “Skein modules of links in cylinders over surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 9, pp. 515-554, 2002. https://doi.org/10.1155/S016117120201181X.